# SDR 3PQB020153210007

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,083 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 8011 · Engine Starter
- Part: Plug
- Condition: Misaligned
- Location: Start Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A5 CHECK SCHEDULED MAINTENANCE WHEN REPLACING STARTER OIL.   DRAIN PLUG FOUND WITH MISALIGNED THREADS.   REPLACEMENT DRAIN PLUG ORDERED FOR REPLACEMENT.  WHILE REMOVING DRAIN PLUG HELICOIL CAME OUT OF PLUG HOUSING ON STARTER.   UNABLE TO REPAIR HELICAL.  STARTER REPLACED WITH SUCCESSFUL FUNCTIONAL CHECK.
